Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 28, NWS Springfield, MO

April 9, 2011Christian County, Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2011, 3:43 AM CDT for Christian County, Stone County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 3:43 AM CDT (08:43 UTC)
Expired
Apr 9, 2011, 4:30 AM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 4:00 AM CDTHAIL 0.52 S Clever, MODIME SIZED HAIL REPORTED.
Apr 9, 4:09 AM CDTHAIL 0.75Ozark, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1288 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2309 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WUUS53 KSGF 090843
SVRSGF
MOC043-209-090930-
/O.NEW.KSGF.SV.W.0028.110409T0843Z-110409T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 AM CDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 430 AM CDT.

* AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR HURLEY...OR 12 MILES EAST OF AURORA...
  MOVING EAST AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BILLINGS...BOAZ...BRUNER...CHADWICK...
  CHRISTIAN CENTER...CLEVER...ELKHEAD...ELSEY...FREMONT HILLS...
  HIGHLANDVILLE...HURLEY...KELTNER...LINDEN...NIXA...OLDFIELD...
  OZARK...PONCE DE LEON...SELMORE...SPARTA AND SPOKANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3683 9357 3707 9357 3709 9298 3708 9292
      3685 9291
TIME...MOT...LOC 0844Z 257DEG 43KT 3696 9342
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
2 follow-up statements
967 
WWUS53 KSGF 090900
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CDT SAT APR 9 2011

MOC209-090910-
/O.CAN.KSGF.SV.W.0028.000000T0000Z-110409T0930Z/
STONE MO-
400 AM CDT SAT APR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STONE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS SHIFTED EAST INTO CHRISTIAN COUNTY.

&&

LAT...LON 3708 9335 3708 9334 3709 9298 3708 9292
      3685 9291 3683 9334
TIME...MOT...LOC 0900Z 257DEG 43KT 3700 9319

$$

MOC043-090930-
/O.CON.KSGF.SV.W.0028.000000T0000Z-110409T0930Z/
CHRISTIAN MO-
400 AM CDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CHRISTIAN COUNTY...

AT 357 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR SELMORE...OR NEAR OZARK...MOVING
EAST AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...CHRISTIAN CENTER...
ELKHEAD...FREMONT HILLS...HIGHLANDVILLE...KELTNER...LINDEN...NIXA...
OLDFIELD...OZARK...SELMORE...SPARTA AND SPOKANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3708 9335 3708 9334 3709 9298 3708 9292
      3685 9291 3683 9334
TIME...MOT...LOC 0900Z 257DEG 43KT 3700 9319
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
289 
WWUS53 KSGF 090920
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 AM CDT SAT APR 9 2011

MOC043-090930-
/O.EXP.KSGF.SV.W.0028.000000T0000Z-110409T0930Z/
CHRISTIAN MO-
420 AM CDT SAT APR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN COUNTY WILL EXPIRE
AT 430 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3708 9335 3708 9334 3709 9298 3708 9292
      3685 9291 3683 9334
TIME...MOT...LOC 0920Z 257DEG 43KT 3705 9290

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:23 AM CDT, 20 minutes earlier.

Area forecast discussion, Apr 9, 3:23 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT SAT APR 9 2011

.DISCUSSION...

MAIN CONCERNS FOR THIS FORECAST CONTINUE TO FOCUS ON THE POTENTIAL
FOR STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS THE OZARKS THIS
MORNING...NEAR RECORD TEMPERATURES FOR SATURDAY...ANOTHER ROUND OF
SEVERE STORMS FOR SUNDAY AND THEN AGAIN FOR THE MIDDLE OF NEXT
WEEK.

STRONG TO BORDERLINE SEVERE THUNDERSTORMS MOVING ACROSS THE REGION
THIS MORNING ARE TAPPING INTO A FAIRLY MOIST AIRMASS WITH
CONTINUING STRONG MOISTURE ADVECTION INTO THE REGION. RATHER
STRONG ISENTROPIC UPGLIDE ACROSS SOUTHWESTERN MISSOURI...NEARLY
COINCIDENT WITH THE ONGOING CONVECTION WILL SHIFT EAST
NORTHEASTWARD THROUGH THE MORNING HOURS. SURFACE DEW POINT
DEPRESSIONS OF 5 TO 10 DEGREES WOULD SUGGEST THE POTENTIAL FOR
STRONG WIND GUST TO 40MPH AND SMALL HAIL WILL CONTINUE TO BE THE
PRIMARY MODE FOR THESE STORMS. IN ADDITION...STORMS ARE WELL INTO
THE WARM SECTOR WITH THE STATIONARY FRONT LOCATED NEARLY ALONG THE
I-70 CORRIDOR. WOULD EXPECT THE STRONGEST STORMS TO DEVELOP MORE
ALONG AND NORTH OF THE FRONTAL BOUNDARY AS A RESULT. STORMS WILL
CONTINUE TO MOVE EASTWARD THIS MORNING. DID NOTE THE GOOD PRESSURE
FALLS ACROSS SOUTHEASTERN KANSAS AND INTO WEST CENTRAL MISSOURI
ON THE BACK SIDE OF THE STORMS. MAY BE INDICATIONS OF A DEVELOPING
MESO-LOW BUT WILL NEED TO MONITOR THIS AS THE STORMS MOVE ACROSS
THE AREA.

FOR TODAY...CONTINUING STRONG MOISTURE AND WARM AIR ADVECTION FROM
THE GULF REGION WILL KEEP THE REGION RATHER WARM FOR THE TIME OF
YEAR WITH THE POTENTIAL TO SEE ADDITIONAL RECORD HIGHS SIMILAR TO
WHAT THE REGION SAW IN VICHY/ROLLA AND JOPLIN FRIDAY. WITH 850MB
TEMPERATURES IN THE 20 TO 22 DEGREE RANGE WOULD EXPECT TO SEE
TEMPERATURES CLIMB INTO THE MID 80S THIS AFTERNOON. THIS WILL ONCE
AGAIN SET THE STAGE FOR STORMS TO MOVE ACROSS THE REGION SUNDAY.

A STRONG UPPER LEVEL SYSTEM NOW OVER THE WESTERN CONUS WILL MOVE
INTO THE PLAINS ON SUNDAY AND TAKE AIM AT THE REGION. AS THIS UPPER
LEVEL SYSTEM MOVES INTO THE PLAINS...A COLD FRONT WILL BEGIN TO
PUSH EAST ACROSS KANSAS. IN ADVANCE OF THE COLD FRONT...A DRY LINE
WILL WORK TO KICK OFF THUNDERSTORMS SUNDAY AFTERNOON WITH LIKELY
STORM INITIATION ACROSS EASTERN KANSAS AND OKLAHOMA. WITH PLENTY
OF MOISTURE IN PLACE ALONG WITH 65 TO 80 KTS OF 0-6KM BULK
SHEAR...MORE THAN SUFFICIENT SHEAR AVAILABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT. THE COMBINATION OF AN ABUNDANTLY MOIST
AIR...A FAST MOVING SYSTEM...A DRY LINE/COLD FRONT MOVING THROUGH
THE REGION AND MORE THAN SUFFICIENT 0-6KM BULK SHEAR AND GOOD
THETA-E DIFFERENTIAL AROUND 20K...WILL PRODUCE THE POTENTIAL FOR
SEVERE THUNDERSTORMS. THE STORMS WOULD LIKELY PRODUCE LARGE
HAIL...THOUGH THE PRIMARY THREAT LOOKS TO BE SIGNIFICANT HIGH
WINDS WITH AN ISOLATED TORNADO NOT OUT OF THE
QUESTION...ESPECIALLY EARLY IN THE STORM DEVELOPMENT WHEN DISCREET
CELLS WOULD BE MOST PREVALENT. THOUGH THE INITIAL MODE MAY BE
DISCREET CELLS...THINK THAT THE SYSTEM WILL DEVELOP INTO A
STRONGLY FORCED LINE QUICKLY.

IN THE WAKE OF THE STORM ON SUNDAY UPPER LEVEL RIDGING WILL BRING
A RETURN OF SUNNY SKIES AND MORE MILD CONDITIONS FOR THE START OF
THE WORK WEEK. A COOLER SURFACE HIGH WILL MOVE OVER THE REGION
WITH AFTERNOON TEMPERATURES IN THE UPPER 60S TO LOWER 70S LIKELY
FOR HIGHS. THIS UPPER RIDGE WILL BE RELATIVELY SHORT LIVED AS
ANOTHER UPPER LEVEL TROUGH AND STORM SYSTEM WILL MOVE INTO THE
WESTERN STATES AND MOVE INTO THE PLAINS THURSDAY WITH MODELS IN
BETTER AGREEMENT ON TIMING AND STRENGTH TODAY THAN THEY HAD BEEN
THE LAST FEW RUNS.

HATCH

&&

.AVIATION...
/ISSUED 1230 AM CDT SAT APR 9 2011/

FOR THE 06Z TAF PACKAGE...PRIMARY CHALLENGE CONTINUES TO BE
SHRA/TSRA CHANCES OVERNIGHT. TO THIS POINT...ACTIVITY HAS BEEN
SLOW TO MOVE EASTWARD OUT OF KS. THIS HAS CHANGED IN THE PAST HOUR
OR SO AS REGIONAL RADAR INDICATES AN EXPANSION AND EASTWARD
PROGRESSION OF SHRA/TSRA WNW OF KJLN. SHOULD CONTINUE TO SEE
ACTIVITY EXPAND INTO JLN/SGF AERODROMES OVERNIGHT...AND HAVE
INCLUDED TEMPOS TO COVER THE WINDOW OF OPPORTUNITY. STILL LOOKS AS
THOUGH ACTIVITY WILL REMAIN NORTH OF BBG AND CONTINUE TO COVER THE
LOWER RISK OF TSRA THERE WITH CB WORDING. SHRA/TSRA WILL
PROGRESSIVELY EXIT TO THE EAST BY DAYBREAK LEADING TO A CLEARING
SKY. WINDS WILL BE GUSTY DURING THE DAY SATURDAY...OTHERWISE
CONDITIONS WILL BE QUIET THROUGH THE END OF THE TAF CYCLE.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 9, 2:53 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 AM CDT SAT APR 9 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
253 AM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED RISK OF HAIL.
  ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS.
  ELEVATED RISK OF LIGHTNING.
  LIMITED RISK OF FLOODING.

DISCUSSION...

  THUNDERSTORMS WILL CONTINUE TO DEVELOP ROUGHLY ALONG AND SOUTH
  OF THE INTERSTATE 44 CORRIDOR. THIS ACTIVITY WILL CONTINUE TO
  MOVE EAST ACROSS MUCH OF SOUTHERN MISSOURI THE REST OF TONIGHT.
  THE PRIMARY SEVERE WEATHER RISK WILL BE LARGE HAIL TO THE SIZE
  OF QUARTERS...WITH A LOCALIZED RISK FOR DAMAGING WIND GUSTS.
  OVERALL...THE SEVERE THUNDERSTORM RISK IS DECREASING FOR THE
  REST OF TONIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL AND
  LOCALIZED FLOODING WILL BE POSSIBLE ESPECIALLY WHERE STORMS
  TRAIN OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  STRONG TO SEVERE STORMS ARE EXPECTED ACROSS THE OUTLOOK AREA
  SUNDAY AFTERNOON AND EVENING AS A STRONG STORM SYSTEM MOVES
  INTO THE PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
  AND AHEAD OF A DRY LINE THAT WILL MOVE EAST FROM KANSAS AND
  OKLAHOMA. MODERATE INSTABILITY AND STRONG VERTICAL WIND SHEAR
  WILL ALLOW FOR SEVERE STORM ORGANIZATION WITH THE POTENTIAL OF
  LARGE HAIL AND DAMAGING WINDS. THE RISK FOR TORNADOES CANNOT BE
  RULED OUT.

  GUSTY NON THUNDERSTORM WINDS ARE ALSO EXPECTED AT TIMES
  SATURDAY...SUNDAY...AND MONDAY. AN ELEVATED FIRE DANGER MAY
  EXIST SUNDAY DEPENDING ON THE TIMING OF THE DRY LINE PASSAGE.
  LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED
  FIRE DANGER MONDAY IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF THE HIGHWAY
 60 CORRIDOR THROUGH 4 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Apr 9, 1:32 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT SAT APR 9 2011

MOZ077-088-090700-
JASPER MO-BARTON MO-
132 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR BARTON AND NORTHERN JASPER COUNTIES
UNTIL 200 AM CDT...

AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILFORD TO BOSTON TO
3 MILES NORTHEAST OF ASBURY...MOVING EAST AT 35 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASBURY...BOSTON...CARYTOWN...DUDENVILLE...
GOLDEN CITY...IANTHA...IRWIN...JASPER...KENOMA...LAMAR HEIGHTS...
LAMAR...MILFORD...MINDENMINES...NASHVILLE...OAKTON AND VERDELLA.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3747 9461 3765 9439 3763 9408 3729 9409
      3729 9408 3725 9418 3727 9462
TIME...MOT...LOC 0633Z 265DEG 32KT 3755 9413 3738 9423
          3730 9452

SCHAUMANN
Special weather statement, Apr 9, 2:49 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT SAT APR 9 2011

MOZ088-093-094-101-102-090830-
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-MCDONALD MO-
249 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE...NEWTON...NORTHERN
BARRY...NORTHERN MCDONALD AND SOUTHERN JASPER COUNTIES UNTIL 330 AM
CDT...

AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
FIDELITY TO NEOSHO TO 9 MILES SOUTHWEST OF SENECA...MOVING EAST AT 40
MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...AURORA...CARTERVILLE...
CARTHAGE...DIAMOND...DUENWEG...DUQUESNE...FAIRVIEW...GOODMAN...
GRANBY...IRON GATES...JOPLIN...LEAWOOD...MONETT...MOUNT VERNON...
NEOSHO...PIERCE CITY...PURDY...SAGINAW...SARCOXIE...SENECA...SHOAL
CREEK DRIVE...SILVER CREEK...VERONA...WEBB CITY AND WHEATON.

INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 57 WILL ALSO BE IMPACTED BY
THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3688 9463 3718 9455 3720 9364 3671 9368
      3669 9463
TIME...MOT...LOC 0749Z 266DEG 37KT 3712 9419 3687 9434
          3673 9463

SCHAUMANN
Special weather statement, Apr 9, 3:28 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 AM CDT SAT APR 9 2011

MOZ093-101-102-090915-
NEWTON MO-BARRY MO-MCDONALD MO-
328 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR BARRY...MCDONALD AND SOUTHERN NEWTON
COUNTIES UNTIL 415 AM CDT...

AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
GRANBY TO 5 MILES SOUTHEAST OF GOODMAN TO 5 MILES SOUTHEAST OF SOUTH
WEST CITY...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ANDERSON...CASSVILLE...EXETER...
FAIRVIEW...GOODMAN...GRANBY...LANAGAN...MONETT...NEOSHO...NOEL...
PINEVILLE...PURDY...SELIGMAN...SOUTH WEST CITY...WASHBURN AND
WHEATON.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND PORTIONS OF SOUTHERN
MISSOURI.

LAT...LON 3650 9462 3656 9463 3693 9450 3692 9363
      3670 9362 3649 9381 3648 9457
TIME...MOT...LOC 0827Z 270DEG 35KT 3688 9428 3670 9430
          3648 9450

SCHAUMANN
Special weather statement, Apr 9, 3:35 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CDT SAT APR 9 2011

MOZ095-103-104-090915-
STONE MO-CHRISTIAN MO-TANEY MO-
335 AM CDT SAT APR 9 2011

...SIGNIFICANT WEATHER ALERT FOR CHRISTIAN...NORTHERN STONE AND
NORTHERN TANEY COUNTIES UNTIL 415 AM CDT...

AT 329 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF
BILLINGS TO CRANE TO 11 MILES WEST OF CAPE FAIR...MOVING EAST AT 40
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE BILLINGS...BRANSON WEST...CLEVER...
CRANE...GALENA...HIGHLANDVILLE...MERRIAM WOODS...NIXA...
OZARK...REEDS SPRING...ROCKAWAY BEACH...SPARTA AND TANEYVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK
LAKE.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND PORTIONS OF SOUTHERN
MISSOURI.

LAT...LON 3669 9358 3682 9359 3683 9363 3709 9361
      3709 9298 3708 9292 3669 9291
TIME...MOT...LOC 0834Z 259DEG 34KT 3706 9355 3690 9355
          3677 9365

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:45 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Apr 9, 1:18 AM CDTSevere Thunderstorm WarningSGFCedar, Dade42 min
Apr 9, 1:32 AM CDTSpecial Weather StatementSGFBarton28 min
Apr 9, 1:57 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Hickory, Polk, St. Clair48 min
Apr 9, 2:49 AM CDTSpecial Weather StatementSGFLawrence, Newton41 min
Apr 9, 3:28 AM CDTSpecial Weather StatementSGFBarry, McDonald, Newton47 min
Apr 9, 3:35 AM CDTSpecial Weather StatementSGFChristian, Stone40 min
Apr 9, 4:03 AM CDTSevere Thunderstorm WarningSGFBarry27 min
Apr 9, 4:40 AM CDTSpecial Weather StatementSGFDouglas, Ozark50 min
Apr 9, 6:27 AM CDTSpecial Weather StatementSGFTaney33 min
Apr 9, 6:31 AM CDTSevere Thunderstorm WarningSGFTaney29 min
Apr 9, 7:18 AM CDTSpecial Weather StatementSGFOzark27 min
Apr 9, 7:30 AM CDTSpecial Weather StatementSGFGreene30 min
Apr 9, 7:47 AM CDTSpecial Weather StatementSGFOzark28 min
Apr 9, 8:09 AM CDTSpecial Weather StatementSGFGreene36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.